# SDR MASA200400531

- Difficulty date: September 16, 2004
- Submitted: October 18, 2004
- Operation: Air carrier
- Aircraft: N902FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15002
- Aircraft time: 3,533 hours, 2,853 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: BM50018903
- Condition: Missing
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ASH 6451 PHX, OVERHEAD EMERGENCY LIGHT SIGN BETWEEN THE EXIT ROWS HAS A RED LENS MISSING.  MX REPLACED THE RED LENS COVER.
